×

zbMATH — the first resource for mathematics

Perturbation theory for the Sturm-Liouville problem with variable coefficients. (English. Russian original) Zbl 0818.34015
Comput. Math. Math. Phys. 34, No. 3, 417-419 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 3, 491-494 (1994).
Using the example of the problem \((d^ 2/dx^ 2+ \lambda r(x)) \psi(x)= 0\), \(\alpha_ a \psi(a)- \psi'(a)= 0\), \(\alpha_ b \psi(b)+ \psi'(b)= 0\), \(r> 0\), with coefficient \(r(x)\) of fairly arbitrary form, we consider the possibility of an analytic solution of the Sturm-Liouville problem by the methods of ordinary perturbation theory.
MSC:
34B24 Sturm-Liouville theory
34E10 Perturbations, asymptotics of solutions to ordinary differential equations
PDF BibTeX XML Cite